did anyone have problems with long term use of inhalers with laryinx?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

debimum
Veteran Member


Date Joined Feb 2006
Total Posts : 712
   Posted 11/27/2006 5:44 PM (GMT -7)   
I have been on inhalers for many many years.  I have been having problems with my thorat and voice.  I have read up on some diseases and found that cortesoids can cause cortisol problems which will give problems to the throat?  Has anyone had to deal with this?   
   I know I need to get my thyroid checked, but it seems like the inhalers are causing some irritations.   Serevent, Qvar, ablbuterol are the ones I have been using.  Flovent was used before Quvar. 
 
I am really curious if anyone had to give up the inhalers because of them causing problems
 
Deb
back to square #1- off meds for now-dx with fibro.  Have a positive ANA. . Pain reliever. lodine- possibly neurotin 300mg, (not sure about that yet) sublingual B-12 , Chronic shortness of breath, sinus infections.  Asthma/COPD.
 
 


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23427
   Posted 11/28/2006 5:23 AM (GMT -7)   
Hi Deb :) My son's voice gets a little hoarse at times but I didn't correlate it to his inhaler use. I just assumed it was from his coughing. Hmmmm something to think about for sure. Sorry I can't be much more of a help but I'm sure someone will come along soon.
@--->--Sherry--<---@
Uc(Left-sided) since 1992 - Colazal, 6MP, Biotin, Forvia
Secondary Raynauds Syndrome since 2004 -Meds - Norvasc...Fibromyalgia since 2006
Co-mod for Ulcerative Colitis.....Moderator for Allergies/Asthma
Help others such as yourself by donating to Healingwell, every penny counts!
 

 
 


younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 11/28/2006 12:40 PM (GMT -7)   
I have gotten sore throat from Albuterol. It only happens for a few days then disappears. Nebulizer might help. Brandi.

pegleg
Regular Member


Date Joined Oct 2006
Total Posts : 257
   Posted 11/28/2006 5:32 PM (GMT -7)   
Corticosteroids (Azmacort, Pulmicort, etc) can cause thrush and it's recommended that after using the MDI, that pts rinse their mouth thoroughly.

Intended for educational info only & not as med advise.

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 12/2/2006 2:42 PM (GMT -7)   
Deb Hello
Go to this web site: www.yourlunghealth.org
It will tell you the proper way to use your inhaler, you might not be using your inhaler correctly. I also agree with pegleg.
Take care and
(((HUGZ)))

lyonheart
New Member


Date Joined Oct 2006
Total Posts : 15
   Posted 12/2/2006 5:04 PM (GMT -7)   
It is very common to experience hoarseness and oral thrush with some inhalers - I agree that checking your technique and rinsing your mouth with water might help. Good luck.
current asthma meds:
  • salbutamol 5mg by nebuliser when needed
  • bricanyl inhaler as needed
  • atrovent, two puffs three times daily
  • symbicort 200/6, three puffs twice daily
  • uniphyllin 300mg twice daily
  • singulair 10mg once daily
  • visclair two tabs three times daily

other meds:

  • cocodamol 30/500 for pain (alternating with co-dydramol)
  • citalopram 20mg for depression

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:21 PM (GMT -7)
There are a total of 2,736,121 posts in 301,354 threads.
View Active Threads


Who's Online
This forum has 151451 registered members. Please welcome our newest member, YoEve.
257 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, Wdan, YoEve, robby vieira, rocckyd, LG13, nostress, Kitkate, Olesver, Mustard Seed, sam12, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer